Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 9, Issue 2


Published
on

July 1, 2021


Pages

13-17


DOI

Article

General Form of Maximally Dissipative Differential Operators of First Order in the Weighted Hilbert Spaces

Check for updates


Authors

Rukiye Öztürk Mert* Affiliation:
Department of Mathematics, Faculty of Art and Sciences, Hitit University, Çorum, Turkey


Abstract

In the present study, our aim is to obtain the representation of all maximally dissipative extensions of the minimal operator. This minimal operator is generated by the first order linear differential expression with operator coefficient in the weighted Hilbert spaces of vector-functions. The structure of the spectrum of such extensions have also been examined.


Keywords

Dissipative operator, deficiency indices, spectrum


Citation

Öztürk Mert, R. (2021). General form of maximally dissipative differential operators of first order in the weighted hilbert spaces. Journal of Analysis & Number Theory, 9(2), 13–17. https://doi.org/10.18576/jant/090201

Published by: Engineering Journals

Engineering Journals Logo